# SDR 97UAL900250

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOPERABLE FROM ROWS 12 TO 14 AS IS OVER-WING EEL EXIT MARKER.   REPAIRED WIRING AT SIDEWALL CONNECTOR.  OPS CHECK GOOD.
